# SDR SWAA2022020733291

- Difficulty date: December 13, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 20,433 hours, 8,702 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL 120AF HAS CORROSION ALONG THE EDGE / REMOVED CORROSION ALONG EDGE OF FWD CARGO BAY FLOOR PNL 120AF IAW B737-800 SRM 53-00-53-1A-1. FOUND TO BE OUT OF LIIMITS. REPLACED WITH NEW PANEL P/N:453A1610-14 SI #7253765 ATAG:WN8907 IAW B737-800 AIPC 25-52-10-01.
